# SDR AALA20160615005

- Difficulty date: June 12, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 4,447 hours, 1,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY ASSIST ACTUATOR PRESSURE IS LOW. SERVICED ACTUATOR IAW AMM 52-10-00.
